Uniform distribution of sequences of integers
Compositio Mathematica, Tome 16 (1964) , pp. 158-160.
@article{CM_1964__16__158_0,
     author = {Niven, Ivan},
     title = {Uniform distribution of sequences of integers},
     journal = {Compositio Mathematica},
     pages = {158--160},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0142.29603},
     mrnumber = {173665},
     language = {en},
     url = {www.numdam.org/item/CM_1964__16__158_0/}
}
Niven, Ivan. Uniform distribution of sequences of integers. Compositio Mathematica, Tome 16 (1964) , pp. 158-160. http://www.numdam.org/item/CM_1964__16__158_0/

Ivan Niven [1] Uniform distribution of sequences of integers, Trans. Amer. Math. Soc. vol. 98 (1961), pp. 52-61. | MR 120214 | Zbl 0096.03102

H. Weyl [2] Über die Gleichverteilung von Zahlen mod. Eins, Math. Annalen Bd. 77 (1916), S.313-352. | JFM 46.0278.06 | MR 1511862

S. Uchiyama [3] On the uniform distribution of sequences of integers, Proc. Jap. Acad. vol. 37 (1961), pp. 605-609. | MR 137695 | Zbl 0131.29203

C.L. Van Den Eynden [4] The uniform distribution of sequences, dissertation, Univ. of Oregon, 1962.

D.G. Champernowne [5] The construction of decimals normal in the scale of 0,1 J. London Math. Soc. vol. 8 (1933), pp. 254-260. | JFM 59.0214.01 | Zbl 0007.33701